Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 5, 1952-3458
Articles: 1 - 12 XML export
Remark on fundamentally non-expansive mappings in hyperbolic spaces
Author(s): Cholatis Suanoom, Chakkrid Klin-eam
Pages: 1952--1956
Fixed point theorem and nonlinear complementarity problem in Hilbert spaces
Author(s): Hongjun Wang, Yuchun Zheng
Pages: 1957--1964
A Lyapunov-type inequality for a fractional q-difference boundary value problem
Author(s): Mohamed Jleli, Bessem Samet
Pages: 1965--1976
Fixed point theorems for (\(\alpha,\eta,\psi,\xi\))-contractive multi-valued mappings on \(\alpha-\eta\)-complete partial metric spaces
Author(s): Ali Farajzadeh, Preeyaluk Chuadchawna, Anchalee Kaewcharoen
Pages: 1977--1990
Fixed-point theorem for Caputo--Fabrizio fractional Nagumo equation with nonlinear diffusion and convection
Author(s): Rubayyi T. Alqahtani
Pages: 1991--1999
Cyclic hybrid methods for finding common fixed points of a finite family of nonexpansive mappings
Author(s): Qiao-Li Dong, Yan-Yan Lu, Jinfeng Yang
Pages: 2000--2005
Shadowing orbits of stochastic differential equations
Author(s): Qingyi Zhan
Pages: 2006--2018
Stabilization of a nonlinear control system on the Lie group \( SO(3)\times \mathbb{R}^3\times \mathbb{R}^3 \)
Author(s): Camelia Petri┼čor
Pages: 2019--2030
Sharp bounds for Neuman means with applications
Author(s): Fang-Li Xia, Wei-Mao Qian, Shu-Bo Chen, Yu-Ming Chu
Pages: 2031--2038
Demagnetization fault detection in permanent magnet synchronous motors based on sliding observer
Author(s): Jing He, Changfan Zhang, Songan Mao, Han Wu, Kaihui Zhao
Pages: 2039--2048
Unified implicit common fixed point theorems under non-negative complex valued functions satisfying the identity of indiscernible
Author(s): Deepak Singh, Vishal Joshi, Mohammad Imdad, Poom Kumam
Pages: 2049--2069
Hyers--Ulam stability of nth order linear differential equations
Author(s): Tongxing Li, Akbar Zada, Shah Faisal
Pages: 2070--2075